MAUDE Adverse Event Report: SYNTHES GMBH REDUCTION FORCEPS WITH POINTS

SYNTHES GMBH REDUCTION FORCEPS WITH POINTS
Catalog Number 399.092
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event date is unknown.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the soft lock part was found broken on an unknown date.It was unknown when and how it was occurred.There was no procedure and patient information are reported.This complaint involves one (1) device.This report is for one (1) reduction forceps with points.This report is 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product complaint # (b)(4).Investigation summary : product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part # 399.092.Lot # 5921091.Manufacturing site: synthes salzburg.Release to warehouse date: 27.March 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS WITH POINTS
Common Device Name
FORCEPS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11630238
Report Number8030965-2021-02686
Device Sequence Number3843603
Product Code HTD
UDI-Device Identifier07611819220966
UDI-Public(01)07611819220966
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number399.092
Device Lot Number5921091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1